top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Lemsip Max Strength Cold & Flu Capsules (16)

Product code: 2531101
  • General Sales List Medicine
£3.75
(incl VAT)
Lemsip Cold + Flu Max Strength is an powerful and effective cold and flu remedy. The capsules are easy-to-swallow and contain everything you need to make you feel better.

Lemsip Cold + Flu Max Strength Capsules provides relief from:Dosage
Adults and children aged 16 years and over Take 2 capsules every 4-6 hours or as requiredDo not take any more than 8 capsules (4 doses) in 24 hours

Caution:
Do not give to children under 16 years of age.
Consult your doctor or pharmacist if you are pregnant or breastfeeding before taking this medicine.
keep out of the sight and reach of children.
Please read the information leaflet before taking this medicine.

A Ingredients: per capsule
with active ingredients: Paracetamol 500mg and Phenylephrine Hydrochloride 6.1mg. Caffiene 25mg, Starch,Croscarmellose Sodium, Sodium Lauril Sulfate, Magnesium Stearate, Sterilised Talc, Gelatin, Titanium Dioxide (E171), Patent Blue V (E131), Erythrosine (E127) Shellac and Quinoline yellow (E104).